# SDR USAA2014022700005

- Difficulty date: February 24, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 14,064 hours, 11,619 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 5914868
- Part serial: F0394
- Condition: Inoperative
- Location: Cockpit
- Part time: 14,079 hours, 11,632 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLT 2033, PHL-BOS.  WHILE PREPARING TO LAND THE CREW NOTED THAT THE LE DEVICES DID NOT MOVE FROM THEIR POSITION AS COMMANDED IN PREPARATION FOR THE APPROACH.  THE CREW EXECUTED A GO AROUND ABOVE 1500 FEET & WERE ABLE TO CLEAR THE DISAGREEMENT.  THE FLIGHT LANDED UNEVENTFULLY & TAXIED TO THE GATE.  R & R THE SLAT FLAP CONTROL LEVER.
